Iason Efraimidis

Current Address: Texas Tech University

Department of Mathematics and Statistics

Lubbock, Texas 79409

2500 Broadway

Office: MATH 211

Phone: 806-834-6783

E-mail: iason.efraimidis@ttu.edu

Teaching

2014/15: Mathematics, Department of Chemistry, UAM (problem solving seminar) (information)

2015/16: Differential Equations, Department of Mathematics, UAM (problem solving seminar) (information)

2016/17: Differential Equations, Department of Mathematics, UAM (problem solving seminar) (information)

2018, 1st semester: Complex Variables, Masters program, Faculty of Mathematics, UC (problem solving seminar) (information)

2018, 2nd semester: Problem solving seminar, Ph.D. program, preparation for the qualification exam, Faculty of Mathematics, UC (information)

2019, 1st semester: Precalculus, College, UC

Calculus I, Faculty of Economics and Management, UC

2019, fall semester, Calculus I with Applications (Math1451), TTU (information)

2020, spring semester, Calculus III with Applications (Math2450), TTU

2020, fall semester, Calculus III with Applications (Math2450), TTU (download our Syllabus)

2021, spring semester, Calculus III with Applications (Math2450), TTU

Employment

Post Doc, Facultad de Matemáticas, Pontificia Universidad Católica de Chile, Sep. 2017 - Dec. 2018, (advisor: Prof. Martin Chuaqui)

Adjunct professor, Facultad de Matemáticas, Pontificia Universidad Católica de Chile, Jan. 2019 - Jul. 2019

Post Doc, Department of Mathematics and Statistics, Texas Tech University, Sep. 2019 - present, (advisors: Profs. Alexander Yu. Solynin & Stamatis Pouliasis)

Education

B. Sc. in Mathematics, Department of Mathematics, Aristotle University of Thessaloniki, Greece, 2004-2009

M. Sc. in Mathematics, Department of Mathematics, Aristotle University of Thessaloniki, Greece, 2009-2011 (advisor: Prof. Dimitrios Betsakos)

Ph.D. in Mathematics, Department of Mathematics, Universidad Autónoma de Madrid, Spain, 2012-2017 (advisor: Prof. Dragan Vukotić)

Research

I'm interested in Complex Analysis and Geometric Function Theory: extremal problems for holomorphic or harmonic mappings, variational

methods for univalent functions, the Schwarzian derivative, several complex variables and, also, in some spaces of holomorphic functions.

Preprints

(with R. Hernández and M.J. Martín) Ahlfors-Weill extensions for harmonic mappings (arXiv:2105.07492)

Publications

A generalization of Livingston’s coefficient inequalities for functions with positive real part, J. Math. Anal. Appl. 435 (2016), no. 1, 369-379 (arXiv:1506.07111)

(with J. Gaona, R. Hernández and O. Venegas) On harmonic Bloch-type mappings, Complex Var. Elliptic Equ. 62 (2017), no. 8, 1081-1092 (arXiv:1607.04626)

(with D.Vukotic) Applications of Livingston-type inequalities to the generalized Zalcman functional, Math. Nachr. 291 (2018), no.10, 1502-1513 (arXiv:1611.00682)

On the failure of Bombieri's conjecture for univalent functions, Comput. Methods Funct. Theory 18 (2018), no. 3, 427-438 (arXiv:1612.07242)

(with C. Pastor) Some more counterexamples for Bombieri's conjecture on univalent functions, J. Korean Math. Soc. 55 (2018), no. 6, pp. 1485-1498 (arXiv:1710.10462)

(with M. Chuaqui) A class of Weierstrass-Enneper lifts of harmonic mappings, Comput. Methods Funct. Theory 19 (2019), no. 2, 237-251 (arXiv:1804.07413)

(with Á. Ferrada, R. Hernández and R. Vargas) Schwarzian derivatives for pluriharmonic mappings, J. Math. Anal. Appl. 495 (2021) 124716 (arXiv:1912.12619)

Criteria for univalence and quasiconformal extension for harmonic mappings on planar domains, to appear in Ann. Acad. Sci. Fenn. Math. (arXiv:2009.14766)

Quasiconformal extension for harmonic mappings on finitely connected domains, to appear in C. R. Math. Acad. Sci. Paris (arXiv:2101.09561)

Talks

Variations of Schwarz lemma, Workshop on Complex Analysis and Applications, Belgrade, Serbia, February 27-28, 2012

Variational methods for coefficient problems, Analysis Seminar, Aristotle University of Thessaloniki, Greece, March 26, 2013

Variational methods for coefficient problems, Analysis Seminar, Turku University, Finland, August 28, 2013

Zalcman's conjecture for univalent functions, Workshop of Young Researchers in Mathematics, Complutense University of Madrid, Spain, September 22-24, 2014

A coefficient inequality for functions with positive real part, Mathematics Research Seminar, University of Eastern Finland, Joensuu, November 7, 2014

Livingston’s inequalities for functions with positive real part, generalizations and applications, Analysis Summer Meeting, Aristotle University of Thessaloniki, Greece, June 25-26, 2015

On Livingston's coefficient inequalities for functions with positive real part, Complex Analysis Seminar, Universidad Autónoma de Madrid, Spain, July 17, 2015

Coefficient inequalities in the Carathéodory class of functions, Workshop on Complex Analysis and Operator Theory, Málaga, Spain, June 19-24, 2016

Sobre las funciones armónicas de tipo Bloch, Complex Analysis Seminar, Universidad Autónoma de Madrid, Spain, October 27, 2016

On Bombieri's conjecture for univalent functions, Complex Analysis Seminar, Universidad Autónoma de Madrid, Spain, December 21, 2016

On Bombieri's conjecture for univalent functions, Mini Workshop, Pontificia Universidad Católica de Chile, Santiago, January 19, 2017

Two conjectures on the coefficients of univalent functions, Complex Analysis Seminar, Universidad Autónoma de Madrid, Spain, May 31, 2017

Coefficient problems in geometric function theory, thesis defense, Universidad Autónoma de Madrid, Spain, June 16, 2017

On Bombieri's conjecture for univalent functions, CMFT International Conference, Lublin, Poland, July 13, 2017

La desigualdad isoperimétrica, Club de Matemática, Pontificia Universidad Católica de Chile, Santiago, April 6, 2018

A class of Weierstrass-Enneper lifts of harmonic mappings, XXXI Jornada de Matemática de la Zona Sur, Valdivia, Chile, April 26, 2018

The harmonic inner radius, Seminario de Análisis Complejo, Pontificia Universidad Católica de Chile, Santiago, December 12, 2018

The Schwarzian derivative and the harmonic inner radius, Analysis Winter Meeting, Aristotle University of Thessaloniki, Greece, December 21, 2018

Schwarzian derivatives in several complex variables, Analysis Seminar, Aristotle University of Thessaloniki, Greece, February 7, 2019

Criteria for univalence and quasiconformal extension for harmonic mappings, Complex Analysis Seminar, Universidad Autónoma de Madrid, Spain, February 22, 2019

On shears of univalent harmonic mappings, Seminario de Análisis Complejo, Pontificia Universidad Católica de Chile, Santiago, March 27, 2019

Criteria for univalence and quasiconformal extension for harmonic mappings, Summer Meeting of Young Researchers in Mathematics, University of Athens, Greece, July 17, 2019

On Bombieri's conjecture for univalent functions, Analysis Seminar, Texas Tech University, US, September 23, 2019

Criteria for univalence and quasiconformal extension for harmonic mappings on planar domains, Analysis Seminar, Texas Tech University, US, October 5, 2020

Schwarzian derivatives for pluriharmonic mappings, Analysis Seminar, Texas Tech University, US, October 19, 2020

Criteria for univalence and quasiconformal extension for harmonic mappings on planar domains, Analysis Seminar, University of Tennessee, Knoxville, US, October 21, 2020

Quasiconformal extensions for harmonic mappings, Analysis Seminar, Texas Tech University, US, April 19, 2021

Schwarzian derivatives for harmonic mappings, Complex Analysis and its Applications, Gelendzhik, Russia, June 3, 2021

Other service

Organizer for the Junior Seminar (UAM-ICMAT) for the doctoral students of Universidad Autónoma de Madrid, 2016-17.

Organizer for the conference "New Developments in Complex Analysis and Function Theory", July 2-6, 2018, Department of Mathematics and Applied Mathematics, University of Crete, Heraklion, Greece.

Reviewer for Mathematical Reviews (MathSciNet).

Referee for the following journals:

- Analysis and Mathematical Physics

- Boletín de la Sociedad Matemática Mexicana

- Bulletin of the Hellenic Mathematical Society

- Bulletin of the Malaysian Mathematical Sciences Society

- Canadian Mathematical Bulletin

- Computational Methods and Function Theory

- Journal of Mathematical Analysis

- Journal of Pure and Applied Mathematics: Advances and Applications

- Matematički Vesnik

- Mathematische Nachrichten

- Results in Mathematics

Doctoral Thesis

Coefficient Problems in Geometric Function Theory (thesis)

Master Thesis

The hyperbolic metric and an application to growth estimates for holomorphic functions

(thesis in greek), (abstract in english)